dblp.uni-trier.dewww.dagstuhl.dewww.uni-trier.de

M. Rafei (Selection)

List of publications from the DBLP Bibliography Server - FAQ
Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo


2Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLM. Rafei, Hamid Reza Mohammadi Daniali, D. D. Ganji, H. Pashaei: Solution of the prey and predator problem by homotopy perturbation method. Applied Mathematics and Computation 188(2): 1419-1425 (2007)

Selection of 1 from 4 records - M. Rafei has 3 coauthors

Last update 2012-09-10 CET by the DBLP TeamThis material is Open Data Content released under the ODC-BY 1.0 license — See also our legal information page